Home / Others / Does Tamiflu cause hallucinations? “Portal to hell” 11 years old after taking it: Health: Tech Times

Does Tamiflu cause hallucinations? “Portal to hell” 11 years old after taking it: Health: Tech Times



WHO calls H7N9 one of the most lethal influenza viruses


In February 2017, Lindsay Ellis received a prescription with Tamiflu to relieve the flu. Days later, she began to hallucinate while claiming to have seen demons and the "portal to hell".
( Charles Ellis | GoFundMe )

In 2017, an 11-year-old girl with influenza was prescribed Tamiflu, a common medication prescribed in the current flu season. In a matter of days, the girl began to have hallucinations of demons and the "portal to hell". Strangely, this is not the only case of hallucinations related to Tamiflu among children.

Lindsay Ellis's hallucinations

At the beginning of 2017, Lindsay Ellis was taken to the hospital when she was diagnosed with the flu. The doctors in the hospital immediately prescribed Tamiflu and did not mention any possible negative side effects. However, a few days after taking the medication, Lindsay began acting strangely.

According to her father, Charles Ellis, Lindsay began to speak in a high-pitched voice, started screaming that there were insects crawling on her, and said she could hear the voice of the devil and see the demons and the portal to hell. According to Charles, Lindsay begged him to read him from the Bible.

When she was taken to the hospital, her brain tests and spinal taps were clear, but the hallucinations continued until her body seemed to close. According to the GoFundMe page that Charles established to help pay his medical bills, Lindsay lost all motor skills and could not speak. It is said that he remained "like a vegetable" from January 19, 2017 until March 10, 2017.

After Lindsay was discharged from the hospital, she had to relearn how to walk, talk and use a spoon.

Tamiflu-related abnormal behavior

When Lindsay was still in the hospital, doctors told her father that she probably had a severe reaction to Tamiflu. Recently, another case of strange behavior related to Tamiflu was reported when a six-year-old girl tried to jump from a window from the second floor. In addition, a 2005 FDA report describes more than a hundred cases of strange behavior, delirium, hallucination and confusion among children who took Tamiflu and killed 12 children in Japan after taking the medication.

Tamiflu is basically a medication that is designed to combat the reproduction of the influenza virus. Skin reactions and neuropsychiatric events are among the FDA warnings related to the drug. Specifically, the warnings indicate that people should know the abnormal behavior after taking Tamiflu since patients, especially children, are at risk of exhibiting abnormal behavior.

As it is, with the current influenza situation where 9,000 people have already been affected and 30 children have already died, Tamiflu remains one of the three main antiviral recommendations of the CDC despite its psychiatric side effects.

© 2018 Tech Times, All rights reserved. Not to be reproduced without permission.


Source link